MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 30IN 6-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 30IN 6-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z127H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm the number of patients affected by this alleged deficiency? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).What are the procedure name(s) and date(s)? please provide lot number for devices of (product code z127h - pdsii vio 30in 6-0 d/a c-1).How many devices demonstrated the alleged deficiency? were there patient consequences? if yes, please specify.Please confirm if the devices are available for product return.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date in 2024 and suture was used.The suture broke during surgery.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDSII VIO 30IN 6-0 D/A C-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21019804
Report Number2210968-2024-14045
Device Sequence Number9155785
Product Code NEW
UDI-Device Identifier10705031060227
UDI-Public10705031060227
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ127H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown